# SDR HEEA065640

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Restraint
- Part number: 407370721105
- Condition: Frayed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RESTRAINT ASSY FRAYED.  SCRAPPED.
